Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 6, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 26, 2011, 9:52 PM CDT for Gillespie County, Texas. It was in force for 44 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2011, 9:52 PM CDT (02:52 UTC)
- Expired
- Mar 26, 2011, 10:36 PM CDT
- In force
- 44 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Gillespie County, TX
The radar
The Austin/San Antonio radar (KEWX), 111 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 10:05 PM CDT | HAIL 1 | 5 W Fredericksburg, TX | ON HADEN RANCH RD BETWEEN HWY290 AND FM2093 |
| Mar 26, 10:10 PM CDT | HAIL 1 | 8 Wsw Fredericksburg, TX | ON TIVYDALE RD FM2093 BROKE THE RAINGAGE. |
| Mar 26, 10:16 PM CDT | HAIL 0.25 | 4 W Fredericksburg, TX | STOPPED HAILING BY 1022 PM. |
| Mar 26, 10:24 PM CDT | HAIL 1 | 10 Sw Fredericksburg, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 2.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4761 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
230
WUUS54 KEWX 270252
SVREWX
TXC171-270345-
/O.NEW.KEWX.SV.W.0006.110327T0252Z-110327T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
952 PM CDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GILLESPIE COUNTY...
* UNTIL 1045 PM CDT.
* AT 950 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TIVYDALE...
OR 13 MILES NORTH OF KERRVILLE...AND MOVING EAST AT 10 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE FREDERICKSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3035 9891 3026 9884 3014 9888 3018 9918
3029 9916
TIME...MOT...LOC 0252Z 271DEG 7KT 3023 9910
$$4 follow-up statements
541
WWUS54 KEWX 270259
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
959 PM CDT SAT MAR 26 2011
TXC171-270345-
/O.CON.KEWX.SV.W.0006.000000T0000Z-110327T0345Z/
GILLESPIE TX-
959 PM CDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR CENTRAL GILLESPIE COUNTY...
AT 958 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TIVYDALE...OR
13 MILES NORTH OF KERRVILLE...MOVING EAST AT 10 MPH. THIS STORM
COULD APPROACH THE WESTERN PART OF FREDERICKSBURG BY 1015 PM.
THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING LOCALIZED
FLOODING OF SECONDARY ROADWAYS...ESPECIALLY THOSE NEAR THE
TRIBUTARIES OF THE PEDERNALES RIVER. HEAVY EVENING RAINFALL TOTALS
UP TO 3 INCHES ARE POSSIBLE OVER THIS AREA...WITH THIS BEING THE
SECOND THUNDERSTORM TO MOVE OVER THE SAME AREAS OF GILLESPIE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3035 9891 3026 9884 3014 9888 3018 9918
3029 9916
TIME...MOT...LOC 0255Z 271DEG 7KT 3023 9909
$$361
WWUS54 KEWX 270313
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1013 PM CDT SAT MAR 26 2011
TXC171-270345-
/O.CON.KEWX.SV.W.0006.000000T0000Z-110327T0345Z/
GILLESPIE TX-
1013 PM CDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTH CENTRAL GILLESPIE COUNTY...
AT 1007 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST
OF FREDERICKSBURG...MOVING EAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT PORTIONS OF GILLESPIE COUNTY
SOUTHWEST OF FREDERICKSBURG ALONG HIGHWAY 16 THROUGH 1030 PM.
THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING LOCALIZED
FLOODING OF SECONDARY ROADWAYS...ESPECIALLY THOSE NEAR THE
TRIBUTARIES OF THE PEDERNALES RIVER. HEAVY EVENING RAINFALL TOTALS
UP TO 3 INCHES ARE POSSIBLE OVER THIS AREA...WITH THIS BEING THE
SECOND THUNDERSTORM TO MOVE OVER THE SAME AREAS OF GILLESPIE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3030 9901 3031 9896 3026 9884 3014 9888
3017 9910
TIME...MOT...LOC 0311Z 284DEG 15KT 3020 9899
$$485
WWUS54 KEWX 270323
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1023 PM CDT SAT MAR 26 2011
TXC171-270345-
/O.CON.KEWX.SV.W.0006.000000T0000Z-110327T0345Z/
GILLESPIE TX-
1023 PM CDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTH CENTRAL GILLESPIE COUNTY...
AT 1019 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED OVER SOUTH CENTRAL GILLESPIE COUNTY...OR 7 MILES SOUTHWEST OF
FREDERICKSBURG...MOVING EAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL CONTINUE TO AFFECT AREAS ALONG HIGHWAY
16 ABOUT 5 TO 10 MILES SOUTHWEST OF FREDERICKSBURG THROUGH 1035 PM.
THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING LOCALIZED
FLOODING OF SECONDARY ROADWAYS...ESPECIALLY THOSE NEAR THE
TRIBUTARIES OF THE PEDERNALES RIVER. HEAVY EVENING RAINFALL TOTALS
UP TO 3 INCHES ARE POSSIBLE OVER THIS AREA...WITH THIS BEING THE
SECOND THUNDERSTORM TO MOVE OVER THE SAME AREAS OF GILLESPIE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3016 9904 3023 9897 3026 9890 3026 9884
3014 9888
TIME...MOT...LOC 0322Z 284DEG 15KT 3019 9894
$$187
WWUS54 KEWX 270336
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1036 PM CDT SAT MAR 26 2011
TXC171-270345-
/O.CAN.KEWX.SV.W.0006.000000T0000Z-110327T0345Z/
GILLESPIE TX-
1036 PM CDT SAT MAR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GILLESPIE COUNTY
IS CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
SINCE WEAKENED AND MOVED TO THE GILLESPIE AND KENDALL COUNTY LINE.
SOME PEA SIZED HAIL AND GUSTY WINDS TO 40 MPH REMAIN POSSIBLE FROM
THIS THUNDERSTORM.
LAT...LON 3016 9904 3023 9897 3026 9890 3026 9884
3014 9888
TIME...MOT...LOC 0335Z 284DEG 15KT 3018 9888
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 9:51 PM CDT, 1 minute earlier.
Area forecast discussion, Mar 26, 9:51 PM CDT, 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 951 PM CDT SAT MAR 26 2011 .UPDATE... MINOR CHANGES TO THE POPS/WX GRIDS FOR TONIGHT. && .DISCUSSION... THIS EVENING ISOLATED TSTMS CONTINUE ACROSS THE EASTERN HILL COUNTRY AND ADJACENT EASTERN COUNTIES. THESE STORMS INITIALLY FORMED ON THE DRY-LINE. THE DRY-LINE HAS RETROGRADED WESTWARD TOWARDS DEL RIO AND ROCKSPRINGS WHILE THE COLD FRONT HAS ENTERED WILLIAMSON...BURNET AND LLANO COUNTIES. ISOLATED SHOWERS AND TSTMS STILL POSSIBLE THROUGH MIDNIGHT AS THE COLD FRONT INTERSECTS THE DRY-LINE AND OUTFLOW BOUNDARIES. && .PREV DISCUSSION... /ISSUED 632 PM CDT SAT MAR 26 2011/ DISCUSSION... SEE AVIATION FOR THE 00Z TAF DISCUSSION. AVIATION... THIS EVENING ISOLATED TSTMS WERE FORMING ACROSS KENDALL AND BLANCO COUNTIES IN THE VICINITY OF THE DRY-LINE. THE PATTERN HAS BEEN THAT THE STORMS WEAKEN AS THEY MOVE EASTWARD AWAY FROM THE DRY-LINE. WE DO NOT EXPECT CONVECTION TO IMPACT THE I-35 TERMINALS THIS EVENING OR OVERNIGHT. THE DRY-LINE EXTENDED FROM LAMPASAS TO DEL RIO AND WAS NEARLY STATIONARY WHILE A COLD FRONT LOCATED OVER NORTH CENTRAL TEXAS WAS MOVING SOUTHWARD TOWARDS OUR NORTHEAST COUNTIES. WE EXPECT THE DRY-LINE TO RETROGRADE WESTWARD WITH CONVECTION DIMINISHING WITH THE LOSS OF DAYTIME HEATING WHILE THE COLD FRONT OVER NORTH CENTRAL TEXAS WILL FILTER SOUTHWARD. MVFR CIGS WILL RETURN TO THE I-35 TERMINALS BY 05Z LOWERING TO IFR BY 10Z IMPROVING TO MVFR BY 18Z...VFR AFTER 20Z. SFC WINDS WILL BACK TO THE NORTH AND NORTHEAST. KAUS WILL HAVE HAVE THE STRONGEST WINDS SUNDAY AFTERNOON...AROUND 12 KTS. KDRT WILL BE VFR FOR MUCH OF TONIGHT WITH MVFR CIGS MOVING IN AROUND 11Z. CIGS WILL IMPROVE TO VFR BY 18Z. THE 18Z NAM IS STRONGER THAN THE 18Z GFS IN REGARDS TO CAA AND ASSOCIATED CLOUDINESS. WE HAVE USED A BLEND OF MOS GUIDANCE FOR THE TERMINAL FCSTS. PREV DISCUSSION... /ISSUED 326 PM CDT SAT MAR 26 2011/ DISCUSSION... THE DRY LINE IS SLOWING ITS EASTWARD PROGRESS ACROSS THE NORTHERN AND CENTRAL HILL COUNTRY AND IS FORECAST TO BECOME STATIONARY OVER THE NEXT COUPLE OF HOURS. 19Z LAPS ANALYSIS SHOWS CAPE VALUES OF 3-4000 J/KG ALONG AND AHEAD OF THE DRYLINE WITH THE CAPPING INVERSION WEAKENING...BUT REMAINING. CONVECTION THAT INITIATED ALONG THE DRYLINE BETWEEN 1-2PM HAS YET TO PRODUCE LIGHTNING AND IS STRUGGLING TO EXPAND VERTICALLY. THIS MAY CHANGE WITH A FEW MORE HOURS OF HEATING AND WILL MAINTAIN ISOLATED THUNDERSTORMS IN THE FORECAST FOR THIS AFTERNOON AND EVENING ACROSS THE EASTERN HILL COUNTRY TO NEAR THE I-35 CORRIDOR. THE COLD FRONT IS FORECAST TO PUSH INTO OUR NORTH CENTRAL COUNTIES PRIOR TO 03Z THIS EVENING AND MAY FORCE CONVECTION AS IT INTERACTS WITH THE SHALLOW GULF AIRMASS IN PLACE ALONG AND EAST OF I-35. WILL INCLUDE 20 POPS AND A MENTION OF ISOLATED THUNDERSTORMS TO COVER THAT POSSIBILITY. IF CONVECTION DOES BECOME DEEP...ISOLATED STRONG THUNDERSTORMS ARE LIKELY WITH THE MAIN THREAT BEING DOWNBURST WINDS. THE COLD FRONT WILL SLIDE SOUTH AND WEST INTO THE CWFA TONIGHT AND BRING MUCH COOLER AIR FOR SUNDAY. AFTER WELL ABOVE NORMAL TEMPERATURES TODAY...SUNDAY WILL SEEM COLD ALONG AND EAST OF HIGHWAY 281 WHERE COLD AIR ADVECTION WILL PROVIDE BELOW NORMAL TEMPERATURES. HIGHS ON SUNDAY WILL BE IN THE 60S AND 70S ACROSS THE EASTERN HALF OF THE AREA AND UP INTO THE LOWER 90S ACROSS THE RIO GRANDE VALLEY WHERE WEST WINDS WILL MIX DOWN TO THE SURFACE. SIGNIFICANT DIFFERENCES CONTINUE TO BE NOTED BETWEEN THE 12Z GFS40 AND NAM12 SOLUTIONS...WITH THE NAM12 FAVORED GIVEN THE GREATER VERTICAL RESOLUTION OF THAT MODEL IN THE LOWER BOUNDARY LAYER AND ITS ABILITY TO MODEL VERY SHALLOW COLD FRONTS...INCLUDING INTERACTIONS WITH OUR TERRAIN (I.E. HILL COUNTRY, ESCARPMENT, ETC.) THE NAM12 SHOWS THE FRONT MAKING FURTHER PROGRESS ACROSS THE ENTIRE CWFA SUNDAY NIGHT...PLAYING HAVOC ON OUR MONDAY TEMPERATURE FORECASTS. WE'VE GONE MUCH COOLER THAN THE PREVIOUS FORECAST FOR MONDAY'S MAX TEMPS...BUT PERHAPS NOT COOL ENOUGH...ESPECIALLY ACROSS THE EASTERN HALF WHERE THE AIRMASS WILL BE SLOW TO ERODE /MOVE-OUT. GULF MOISTURE WILL RETURN LATE MONDAY INTO TUESDAY IN ADVANCE OF THE NEXT COLD FRONT...WHICH WILL PUSH THROUGH TUESDAY NIGHT. THE 12Z GFS AND ECMWF ARE SHOWING BETTER AGREEMENT WITH CHANCES FOR SHOWERS AND THUNDERSTORMS TUESDAY NIGHT WITH THE FRONT. THE 12Z GFS CLOSES OFF AN UPPER LOW WEDNESDAY NIGHT AND MOVES IT ACROSS CENTRAL TEXAS ON THU/FRI. THIS SOLUTION IS THE OUTLIER OF THE GFS ENSEMBLE MEMBERS AND OTHER MEDIUM RANGE MODELS...SO WILL HEDGE CLOSER TO THE MEAN FOR THU/FRI ON TEMPS/POPS/WINDS. FIRE WEATHER... ELEVATED FIRE WEATHER CONDITIONS ARE FORECAST ACROSS THE WESTERN HILL COUNTRY...EDWARDS PLATEAU AND RIO GRANDE VALLEY SUNDAY AFTERNOON AS WEST WINDS MIX VERY DRY AIR DOWN TO THE SURFACE. ELEVATED FIRE WEATHER CONDITIONS ARE FORECAST FOR VAL VERDE COUNTY TUESDAY AFTERNOON BEHIND A COLD FRONT. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 53 61 44 73 61 / 20 10 - - 10 AUSTIN BERGSTROM INTL AIRPORT 54 60 43 71 60 / 20 10 - - 10 NEW BRAUNFELS MUNI AIRPORT 58 67 44 71 62 / 10 10 - - 10 BURNET MUNI AIRPORT 51 61 43 76 60 / 20 10 - - 10 DEL RIO INTL AIRPORT 55 92 54 83 62 / - - - - 10 GEORGETOWN MUNI AIRPORT 51 60 44 74 61 / 20 10 - - 10 HONDO MUNI AIRPORT 62 82 47 78 62 / 10 - - - 10 SAN MARCOS MUNI AIRPORT 58 64 43 72 61 / 20 10 - - 10 LA GRANGE - FAYETTE REGIONAL 59 63 45 72 63 / 20 10 10 10 10 SAN ANTONIO INTL AIRPORT 62 74 46 74 63 / 10 10 - - 10 STINSON MUNI AIRPORT 64 74 47 74 63 / 10 10 - - 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...13 PUBLIC SERVICE/DATA COLLECTION...19
Hazardous weather outlook, Mar 26, 3:30 PM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 330 PM CDT SAT MAR 26 2011 TXZ171>173-183>194-202>209-217>225-228-272000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 330 PM CDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...REST OF TODAY AND TONIGHT... ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE ACROSS THE EASTERN HILL COUNTRY AND I-35 CORRIDOR TO NEAR GIDDINGS LATE THIS AFTERNOON AND EVENING ASSOCIATED WITH A DRY LINE AND APPROACHING COLD FRONT. THE MAIN THREAT WILL BE FROM STRONG DOWNBURST WINDS. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN HALF OF SOUTH CENTRAL TEXAS THROUGH LATE THIS AFTERNOON. THE DRYLINE WILL MIX EAST TO NEAR THE I-35 CORRIDOR. MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM THE SINGLE DIGITS ALONG THE RIO GRANDE TO THE 20S NEAR THE I-35 CORRIDOR WITH NORTHWEST WINDS OF 5 TO 15 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN THIRD OF SOUTH CENTRAL TEXAS SUNDAY AFTERNOON. THE DRYLINE WILL MIX EAST ACROSS THE WESTERN HILL COUNTRY AND ALONG THE RIO GRANDE PLAINS. MINIMUM RELATIVE HUMIDITIES WILL BE IN THE TEENS AND 20S WITH WINDS 10 MPH OR LESS. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS VAL VERDE COUNTY TUESDAY AFTERNOON. MINIMUM RELATIVE HUMIDITIES WILL BE IN THE TEENS AND 20S WITH WINDS OF 10 TO 15 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Mar 26, 8:31 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
831 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 7 W FREDERICKSBURG 30.27N 98.99W
03/26/2011 M1.75 INCH GILLESPIE TX BROADCAST MEDIA
&&
EVENT NUMBER EWX1100043
AKFLocal storm report, Mar 26, 8:40 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
840 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 4 W FREDERICKSBURG 30.27N 98.94W
03/26/2011 M1.00 INCH GILLESPIE TX BROADCAST MEDIA
&&
EVENT NUMBER EWX1100044
AKFLocal storm report, Mar 26, 8:44 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM HAIL 4 W FREDERICKSBURG 30.27N 98.94W
03/26/2011 M1.00 INCH GILLESPIE TX BROADCAST MEDIA
&&
CORRECTED EVENT TIME
EVENT NUMBER EWX1100044
AKFSpecial weather statement, Mar 26, 9:22 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 922 PM CDT SAT MAR 26 2011 TXZ171-172-270300- BURNET-LLANO- 922 PM CDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LLANO AND NORTHERN BURNET COUNTIES UNTIL 1000 PM CDT... AT 920 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF TOW...OR 11 MILES NORTH OF BUCHANAN DAM...MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LAKE VICTOR... SUNNYLANE... WATSON... BRIGGS...
Special weather statement, Mar 26, 9:29 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 929 PM CDT SAT MAR 26 2011 TXZ188-270315- GILLESPIE- 929 PM CDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GILLESPIE COUNTY UNTIL 1015 PM CDT... AT 925 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR TIVYDALE...OR 13 MILES NORTH OF KERRVILLE... MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FREDERICKSBURG... TIVYDALE... CAIN CITY... ROCKY HILL... LUCKENBACH...
Special weather statement, Mar 26, 9:48 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 948 PM CDT SAT MAR 26 2011 TXZ188-270330- GILLESPIE- 948 PM CDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GILLESPIE COUNTY UNTIL 1030 PM CDT... AT 945 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR TIVYDALE...OR 13 MILES NORTH OF KERRVILLE... MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAINFALL AMOUNTS OF 1 TO 2 INCHES. HEAVY RAINS OF 1 TO 2 INCHES HAD PREVIOUSLY FALLEN OVER SOME OF THESE SAME AREAS EARLIER THIS EVENING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TIVYDALE... THE HEAVY RAIN MAY FLOOD LOW LYING AREAS AND LOW WATER CROSSINGS OF SECONDARY ROADWAYS NEAR THE TRIBUTARIES OF THE PEDERNALES RIVER WEST OF FREDERICKSBURG. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:54 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 51 min |
| Mar 26, 8:30 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 48 min |
| Mar 26, 8:54 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 51 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.